On the Riesz transforms for the inverse Gauss measure
Artikel i vetenskaplig tidskrift, 2021

Let $\gamma_{-1}$ be the absolutely continuous measure on $\R^n$ whose density is the reciprocal of a Gaussian function. Let further $\As$ be the natural self-adjoint Laplacian on $L^2(\gamma_{-1})$. In this paper, we prove that the Riesz transforms associated with $\As$ of order one or two are of weak type $(1,1)$, but that those of higher order are not.

weak type $(1

Inverse Gauss measure

1)$

Riesz transforms

Författare

Tommaso Bruno

Universiteit Gent

Politecnico di Torino

Peter Sjögren

Chalmers, Matematiska vetenskaper

Annales Academiae Scientiarum Fennicae Mathematica

1239-629X (ISSN)

Vol. 46 1 1-16

Ämneskategorier

Matematisk analys

DOI

10.5186/aasfm.2021.4609

Mer information

Senast uppdaterat

2022-01-12